# SDR R61A2023082000435

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17011697001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - "CORROSION ON CROSSBEAM REPAIR AT FRAME 17 BETWEEN LH AND RH CENTER TRACK.  REMOVED AND REPLACED CROSSBEAM FRAME 17 REFER SRM 51-40-08   "
